MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0730-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.There is no indication that a malfunction of the srm device occurred.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.A supplemental mdr will be submitted if additional information is received.
 
Event or Problem Description
It was reported that 9 days after a transcarotid artery revascularization (tcar) procedure, the patient experienced acute stroke with an occluded stent.Thrombectomy was performed to address the issue.Additional information indicated that the patient's condition had not yet resolved.At this time, it is unknown if the reported event is related to procedural issues, non-compliance or resistance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key17873337
Report Number3014526664-2023-00161
Device Sequence Number20310537
Product Code NIM
UDI-Device Identifier00811311020430
UDI-Public(01)00811311020430(17)260228(10)18196097
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberSR-0730-CS
Device Catalogue NumberSR-0730-CS
Device Lot Number18196097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age71 YR
Patient SexFemale